Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So i started using tretinoin about 2weeks ago and i was waiting for this initial breakout that hasnt came yet (may never come whatever) but i got the side effects (redness peeling and dry skin) so i am wondering should i start using it every other night or i should continue using it everynight and my skin will build tolerance to it anyways. Your help will be really appreciated i really want to find an anwser to this :)

Share this post


Link to post
Share on other sites

What concentration are you using? If you are using more than a pea sized amount for your entire face. Then you're using too much. You should definitely start a moisturizer/ sunscreen because tretinoin will make your skin more vulnerable to sunburn.

Share this post


Link to post
Share on other sites

The concetration is 0.05 and i dont use more than this. Btw i am using it everywhere apart from my forehead which is totally clear. So i should start using a moisturizer. Thanks but should i use it every day or every other one?

Share this post


Link to post
Share on other sites

.05% is good. Yes you could use it every other day until you start to tolerate it better. Moisturizer in the morning, I have to stress that sunburn can become severe before you know it. Use sunscreen and don't tan. Make sure you wait 30 minutes after washing your face before using the tretinoin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×